# SDR A6WA201040806

- Difficulty date: October 26, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- Engine: Ge CF34*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATT RIB CRACKED.  REPAIRED BATT RIB ASSY, AT WS 53.60 IAW REO 601R-57-51-046, REV B, REPAIR NR 3.
